Azathioprine hypersensitivity-like reactions--a case report and a review of the literature.

@article{Knowles1995AzathioprineHR,
  title={Azathioprine hypersensitivity-like reactions--a case report and a review of the literature.},
  author={Sandra R. Knowles and Aditya K Gupta and Neil H Shear and Daniel Nathan Sauder},
  journal={Clinical and experimental dermatology},
  year={1995},
  volume={20 4},
  pages={
          353-6
        }
}
Azathioprine is used in a variety of dermatological conditions. However, because of its side-effect profile, azathioprine is limited for use in patients with severe disease. An unpredictable, rare and potentially fatal side-effect of azathioprine is the development of a hypersensitivity reaction, often consisting of fever, hypotension and oliguria. We describe a 17-year-old patient with leucocytoclastic vasculitis who was placed on azathioprine; within 15 days of start of therapy, she developed… CONTINUE READING
BETA

Citations

Publications citing this paper.
SHOWING 1-10 OF 22 CITATIONS

Similar Papers

Loading similar papers…